# SDR AALA202508011995

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,792 hours, 39,852 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF LIMITS HOLES (9.60MM) IN FORWARD-FITTINGASSEMBLY ON RH MLG DOOR. PERFORMED PERMANENT REPAIR IN HOLE COMMON TOFORWARD-FITTING ASSEMBLY AND REPLACED HINGE FITTING ON RH     MLG DOOR IAWA319 SRM 52-81-14-300-140. HFEC INSPECTION DONE ON FWD FITTING IAW NTM51-10-08. CRACK INDICATION NOT FOUND.PERFORMED ROTO TEST INSPECTION IN OPEN FASTENER HOLES D AND E IAW NTM51-10-01 NO CRACKS FOUND. FINAL DIAMETER FOR HOLES A, B,   C IS0.390 INC.FINAL DIAMETER FOR HOLES D AND E IS 0.406 INCH. FOR INSTALLATIONOF RH MLGDOOR REFER TO NCN 5088243.
